MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ELITE PLUS OGEE CUP 28/40; MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS

DEPUY INTERNATIONAL LTD - 8010379 ELITE PLUS OGEE CUP 28/40; MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS
Model Number 9653-28-040
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
When opening the package the product seemed oxidated.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Retraction of 3500a med watch report mwr-(b)(4) with mrn 1818910-2018-70822 as it was submitted in error.Retraction: mwr-(b)(4), mrn 1818910-2018-70822 submitted in error.

Brand Name
ELITE PLUS OGEE CUP 28/40
Common Device Name
MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7919165
Report Number1818910-2018-70822
Device Sequence Number11339106
Product Code JDI
UDI-Device Identifier10603295318811
UDI-Public10603295318811
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9653-28-040
Device Catalogue Number965328040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2018
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1